MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER ELEVATED RIM 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER ELEVATED RIM 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown allofit cup, unknown head, unknown stem.Report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the liner of the allofit cup could not be seated into the cup despite being hit several times.The surgery was completed with a second liner.No adverse events have been reported as a result of the malfunction.No further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER ELEVATED RIM 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10073149
Report Number0001822565-2020-01787
Device Sequence Number19757016
Product Code LPH
UDI-Device Identifier00889024149694
UDI-Public(01)00889024149694
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number00875200932
Device Lot Number64467590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1